# SDR SWAA2023051849036

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 70,884 hours, 42,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR LAMP LENS IS NOT SEATED CORRECTLY.<[01] REPOSITIONED RH OVER WING EMERGENCY DOOR COVER LIGHT LENS. REF AMM 33-21-00;[02] C/W
